# SDR CA040830009

- Difficulty date: June 4, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 10,463 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Leaking
- Location: Propeller Hub
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, E
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, PRIOR TO DESCENT, AUDIBLE AND INDICATED.  PROP SURGE AND RPM DECREASE OF APPROXIMATELY 200 RPM OCCURRED. PROP PITCH WAS ADJUSTED TO FULL FINE POSITION.  NO RESPONSE TO BLADE CHANGE WAS NOTED.  DURING DESCENT PRIOR TO APPROACH, PROP SLOWLY INCREASED PITCH APPROXIMATELY 100 RPM. APPROACH WAS CONTINUED AND LANDING WAS COMPLETED SUCCESSFULLY. MAINTENANCE INSPECTION REVEALED ENGINE OIL LEAKING FROM PROP GREASE FITTINGS.  AN INTERNAL HUB SEAL LEAK WAS DETERMINED AND CONFIRMED BY PROP OVERHAUL FACILITY.  PROP REMOVED.
